# SDR 2024FA0000439

- Difficulty date: June 5, 2024
- Submitted: June 10, 2024
- Operation: General aviation
- Aircraft: N970SB
- Make and model: Lear 45LEAR
- Aircraft serial: 2144
- Aircraft time: 2,694 hours, 2,389 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Landing Gear
- Condition: Inoperative
- Location: Zone 700
- Part time: 2,694 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

GEAR WOULD NOT RETRACT AFTER TAKEOFF
